# SDR UPS96820582

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Air Cond Bay
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-A+, RECIR FAN FAILED, FILLED AIR COND BAY WITH SMOKE.  FLT CREW AND JUMP SEATERS EVACUATED TILL LOCATION OF SMOKE WAS FOUND.  PULLED AND COLLARED RECIRC, FAN, C/IS DEFERRED RECIRC FAN PER MEL 21-16 M-112173.
